Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Dan Pascali and Silviu Sburlan
Title: Nonlinear mappings of monotone type
Additional book information Sythoff & Noordhoff, Alphen aan den Rijn, The Netherlands, 1978, x + 342 pp., $43.00.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Jeffrey R. L. Webb
Journal: Bull. Amer. Math. Soc. 2 (1980), 229-232
PII: S 0273-0979(1980)14732-1